Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 17, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 29, 2020, 3:07 PM EDT for Cayuga County, Wayne County, New York. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2020, 3:07 PM EDT (19:07 UTC)
- Expired
- May 29, 2020, 3:33 PM EDT
- In force
- 26 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 115 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132
WUUS51 KBUF 291907
SVRBUF
NYC011-117-292000-
/O.NEW.KBUF.SV.W.0017.200529T1907Z-200529T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
307 PM EDT Fri May 29 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Eastern Wayne County in western New York...
Cayuga County in central New York...
* Until 400 PM EDT..
* At 307 PM EDT, a severe thunderstorm was located near Lyons, or 16
miles northwest of Waterloo, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newark, Lyons, Clyde, Sodus, Chimney Bluffs State Park, Rose,
Huron, Conquest, Wolcott and Sodus Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4315 7717 4333 7693 4335 7681 4338 7674
4338 7673 4311 7663 4301 7704
TIME...MOT...LOC 1907Z 242DEG 28KT 4310 7704
HAIL...0.88IN
WIND...60MPH
$$
JLA1 follow-up statement
911
WWUS51 KBUF 291933
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
333 PM EDT Fri May 29 2020
NYC011-117-291943-
/O.CAN.KBUF.SV.W.0017.000000T0000Z-200529T2000Z/
Wayne NY-Cayuga NY-
333 PM EDT Fri May 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE AND CAYUGA
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 4315 7717 4333 7693 4335 7681 4338 7674
4338 7673 4311 7663 4301 7704
TIME...MOT...LOC 1931Z 242DEG 28KT 4320 7679
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:07 PM EDT, 1 hour earlier.
Area forecast discussion, May 29, 2:07 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Buffalo NY
207 PM EDT Fri May 29 2020
.SYNOPSIS...
Very humid conditions will prevail through the evening with
widespread showers and thunderstorms. A few of these storms
over the northern Finger Lakes and North Country may still be
severe, however any of them will be capable of torrential
downpours. The rain will end from west to east tonight as the
cold front crosses the area. The weekend will be much cooler and
less humid. The majority of the time will be rain free this
weekend through early next week, although a few brief showers
are possible.
&&
.NEAR TERM /THROUGH TONIGHT/...
A soupy air mass with PWAT values of 1.3 to 1.6 inches still
resides over the entirety of the forecast area this afternoon.
CAPE values across the area remain unimpressive and
skinny...largely below 750 J/kg. While we have ample shear
overhead on the order of 50 kts 0-6 km trudging across the area
with a pre-frontal trough, to this point, instability hasn't
been strong enough to allow for cellular growth up toward the
dry layer at 17 kft per the 12z KBUF sounding. Thus, getting
enough DCAPE to produce wind gusts has been a chore. However,
even without that, the tropical air mass in place in the wake of
the remnants of TS Bertha has allowed for low centroid
thunderstorms dominated by tropical rainfall collision and
coalescence processes with torrential downpours.
The back edge of the convective rainfall will come through the
area late this evening as the cold front currently across lower
Michigan sweeps through the area, quickly dropping dewpoints
into the 50s and ending the convective rainfall threat. The
last of the showers will exit the eastern Lake Ontario region by
daybreak Saturday. Low stratus behind the front later this
evening will partially clear overnight before more clouds begin
to move back into the region toward Saturday morning.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Flow will turn from southwest to northwest on Saturday as a
secondary cold front shifts through the area. A nice thermal
gradient at 850 hPa is evident with this boundary that should
key up the lake boundaries and develop scattered showers from
the Niagara Peninsula eastward along the Lake Ontario shore by
the afternoon as it tracks across the area. This may also occur
along the Lake Erie lake breeze, however the farther north you
go, the better the mid-level lapse rates are, so the better
chance of showers seem to be farther north.
The flood gates for cold air will be open through the weekend as
850 hPa temperatures fall below 0C across the entire area on
Saturday night. Should we see substantial clearing, there will
be a chance for frost, particularly in Jefferson and Lewis
Counties.
Further cold air aloft transits the area late Sunday PM as the
main mid-level trough swings across the North Country. This
looks set to drop 500 hPa temperatures toward -26C to -28C
there. Given the mid-level cold pool transiting especially the
St. Lawrence Valley on Sunday afternoon, a few showers are not
out of the question there, while the remainder of the area
should finally be mainly dry. Dry weather will not translate
into warmer conditions, however, as the drastically suppressed
850 hPa temperatures will allow for convective temperatures and
cloud development in the 50s. Thus, getting much above 60F
anywhere in the CWA will be tough, even with the extremely
strong late May sunshine.
By Sunday night, the loss of diurnal "heating" should translate
into cumulus activity waning. Some clearing will again mean a
shot at some frost, especially in Jefferson and Lewis counties.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Slow day to day warming
throughout this period, although it will be unsettled at times.
A minor shortwave will ride southeasterly through on the backside of
the longwave trough, clipping the eastern portions of New York and
therefore bringing slight chances of showers to the areas east of
Lake Ontario Monday morning. Outside of these chances, Monday will
be dry as surface high pressure drifts southeast. Temperatures on
Monday will mark the slow start of the rebound in temperature, with
highs climbing up into the low to mid 60s.
A warm front will push through the region Tuesday, only to be
quickly followed by a cold front Tuesday night, bringing the chance
for some showers during this time. The next potent upper level
trough and associated cold front will cross the area on Wednesday,
keeping the chance for showers and a few afternoon rumbles of
thunder in the forecast. The cold front will be south of the area
Thursday, however cool cyclonic flow aloft may be enough to touch
off a few more showers, especially during peak heating inland from
the lakes.
A dry weather day is expected for Friday as surface high pressure
fills into the region.
High temperatures in the mid to upper 60s Tuesday, will rise back
into the lower to mid 70s for most areas by Friday.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
More widespread showers and thunderstorms are developing across the
region this afternoon as a strong mid level trough and cold front
approach the region. Thunderstorms will reach peak coverage from mid
afternoon to early evening, and a few storms may be strong with
locally gusty winds and high convective cloud tops. VFR will still
prevail outside of thunderstorms, but the storms will produce areas
of MVFR and brief IFR conditions.
The showers and storms will end from west to east during the evening
with the passage of the cold front. There will likely be a period of
MVFR CIGS in stratus along and behind the cold front tonight.
Outlook...
Saturday through Monday...Mainly VFR.
Tuesday and Wednesday...MVFR with chance of showers
&&
.MARINE...
Thunderstorms will continue to affect all nearshore waters and
the open waters of Lake Ontario through the evening hours. These
will wind down from west to east this evening as a cold front
moves across the eastern Great Lakes. A brief period of
stronger west winds will develop in the wake of the cold front,
producing a short period of Small Craft Advisory conditions on
Lake Ontario. Winds will then quickly diminish by daybreak
Saturday. West to northwest winds will increase again later
Saturday afternoon and Saturday night behind another cold front,
with another round of Small Craft Advisory conditions possible
on Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from 1 AM EDT Saturday through
Saturday morning for NYZ005>007.
MARINE...Small Craft Advisory from 10 PM this evening to 4 AM EDT
Saturday for LOZ042-043.
Small Craft Advisory from 1 AM to 9 AM EDT Saturday for
LOZ044-045.
&&
SYNOPSIS...Fries/Hitchcock
NEAR TERM...Fries
SHORT TERM...Fries
LONG TERM...EAJ/JM
AVIATION...EAJ/Hitchcock
MARINE...Fries/HitchcockHazardous weather outlook, May 29, 2:19 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 219 PM EDT Fri May 29 2020 NYZ001>003-008-010>014-019>021-085-301830- Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005>007-301830- Northern Cayuga-Oswego-Jefferson- 219 PM EDT Fri May 29 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM EDT SATURDAY THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-301830- Wayne- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-062>065-SLZ022-024-301830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-301830- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, May 29, 1:58 PM EDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Buffalo NY 158 PM EDT Fri May 29 2020 NYZ020-291830- Cattaraugus- 158 PM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CATTARAUGUS COUNTY... At 157 PM EDT, a strong thunderstorm was located near Allegany State Park, moving northeast at 55 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Olean, Salamanca, Allegany State Park, Allegany, Franklinville, St. Bonaventure, Weston Mills, Hinsdale, Great Valley, Carrollton, Portville, Ischua, Lyndon, Humphrey, Vandalia, Knapp Creek, Allegheny Reservoir, Onoville, Rock City Park and Limestone. This includes Interstate 86 between exits 17 and 27. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7896 4205 7901 4243 7832 4200 7832 TIME...MOT...LOC 1757Z 234DEG 47KT 4201 7882 Reynolds
Special weather statement, May 29, 2:13 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Buffalo NY 213 PM EDT Fri May 29 2020 NYZ006>008-291845- Jefferson-Oswego-Lewis- 213 PM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...WEST CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES... At 213 PM EDT, a strong thunderstorm was located near Barnes Corners, or 15 miles south of Watertown, moving east at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Adams, Barnes Corners, Lorraine, Copenhagen, Worth, Bellwood and Rector. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4367 7596 4381 7602 4392 7563 4368 7553 TIME...MOT...LOC 1813Z 254DEG 34KT 4375 7588 JLA
Special weather statement, May 29, 2:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
214 PM EDT Fri May 29 2020
NYZ012-013-020-021-085-291915-
Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
214 PM EDT Fri May 29 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WYOMING...NORTHERN
CATTARAUGUS...SOUTHEASTERN ERIE...WESTERN LIVINGSTON AND NORTHWESTERN
ALLEGANY COUNTIES...
At 214 PM EDT, strong thunderstorms were clustered 9 miles west of
and moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Salamanca, Letchworth State Park, Springville, Warsaw, Attica,
Ashford, Arcade, Franklinville, Ashford Hollow, Chaffee, East
Concord, Portageville, Varysburg, Concord, Yorkshire, Holland,
Sardinia, Sheldon, New Albion and Leon.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4232 7906 4234 7906 4287 7829 4258 7795
4215 7880
TIME...MOT...LOC 1814Z 235DEG 37KT 4229 7878
ReynoldsSpecial weather statement, May 29, 2:33 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Buffalo NY
233 PM EDT Fri May 29 2020
NYZ003-004-291915-
Wayne-Monroe-
233 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND EAST CENTRAL
MONROE COUNTIES...
At 232 PM EDT, a strong thunderstorm was located over Fairport,
moving east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Irondequoit, East Rochester, Webster, Fairport, Ontario, Penfield,
Newark, Williamson, Marion, Palmyra, Walworth, Macedon, Union Hill
and West Walworth.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4324 7754 4332 7721 4305 7710 4304 7715
4304 7725 4303 7725 4304 7749
TIME...MOT...LOC 1832Z 251DEG 22KT 4309 7742
JLALocal storm report, May 29, 2:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
253 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 2 WNW COBBS HILL 43.15N 77.60W
05/29/2020 MONROE NY SOCIAL MEDIA
TREE REPORTED DOWN ON MONROE AVE AT AVERILL AVE IN
ROCHESTER.
&&
EVENT NUMBER BUF2000790
FRIESSpecial weather statement, May 29, 3:03 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
303 PM EDT Fri May 29 2020
NYZ006>008-291945-
Jefferson-Oswego-Lewis-
303 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHWESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 303 PM EDT, a strong thunderstorm was located near Sandy Island
Beach State Park, moving northeast at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sandy Island Beach State Park, Pulaski, Adams, Selkirk Shores State
Park, Mexico Point State Park, Adams Center, Southwick Beach State
Park, Richland, New Haven, Rodman, Orwell, Lorraine, Sandy Creek,
Lacona, Mannsville, Ellisburg, Worth, Montario Point, Smartville and
Belleville.
This includes Interstate 81 between exits 36 and 41.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4347 7631 4357 7639 4357 7636 4356 7631
4356 7628 4358 7626 4369 7626 4370 7627
4372 7627 4388 7593 4362 7572
TIME...MOT...LOC 1903Z 241DEG 34KT 4360 7626
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:03 AM EDT | Special Weather Statement | BUF | Lewis | 27 min |
| May 29, 12:15 PM EDT | Special Marine Warning | BUF | 42 min | |
| May 29, 12:18 PM EDT | Special Marine Warning | BUF | 27 min | |
| May 29, 12:32 PM EDT | Special Weather Statement | BUF | Erie | 43 min |
| May 29, 12:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 46 min |
| May 29, 12:55 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 21 min |
| May 29, 1:27 PM EDT | Special Weather Statement | BUF | Genesee | 33 min |
| May 29, 1:36 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 1:42 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 34 min |
| May 29, 1:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 47 min |
| May 29, 1:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Oswego | 14 hr |
| May 29, 1:57 PM EDT | Small Craft Advisory | BUF | 14 hr | |
| May 29, 1:58 PM EDT | Special Weather Statement | BUF | Cattaraugus | 32 min |
| May 29, 2:07 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 2:13 PM EDT | Special Weather Statement | BUF | Lewis | 32 min |
| May 29, 2:14 PM EDT | Special Weather Statement | BUF | Cattaraugus, Wyoming | 61 min |
| May 29, 2:22 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 53 min |
| May 29, 2:33 PM EDT | Special Weather Statement | BUF | Wayne | 42 min |
| May 29, 2:39 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 3:03 PM EDT | Special Weather Statement | BUF | Oswego | 42 min |
| May 29, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 47 min |
| May 29, 3:36 PM EDT | Special Marine Warning | BUF | 54 min | |
| May 29, 3:45 PM EDT | Special Weather Statement | BUF | Chautauqua | 45 min |
| May 29, 4:20 PM EDT | Special Weather Statement | BUF | Lewis | 25 min |
| May 29, 4:35 PM EDT | Special Weather Statement | BUF | Erie | 40 min |
| May 29, 4:40 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
| May 29, 4:51 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.